# SDR SWAA2012101908684

- Difficulty date: October 15, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 38,472 hours, 22,428 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 71231997302AB
- Part serial: 97029951
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  TAKEOFF ROLL PRESSURATION WENT TO ALT WITH AUTO-FAIL LIGHT ILLUMINATED.  SWITCHED TO ALTN MODE AT APPROX. 7,500 FT ALL DIGITS WENT BLANK.  OUT FLOW VALVE WENT FULL CLOSED, A/C STARTED TO PRESSURIZE TO BELOW SEA LEVEL.  WENT TO MANUAL TO CONTROL OVER PRESSURIZATION.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL PER MM.
